# SDR USAASB96235

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MX FOUDN THE EXTERIOR LEFT LOWER MID FUSELAGE EMERGENCY EVACUATION LIGHT AND THE FORWARD SECTION OF INTERIOR FLOOR TRACK EMERGENCY EVACUATION LIGHTS INOP.  MAINTENANCE RELAMPED AND CLEANED CONTACT OF EXTERIOR LEFT LOWER MID FUSELAGE EMERGENCY EVACUATION LIGHT AND REPAIRED BROKEN WIRES TO FORWARD SECTION OF FLOOR TRACK EMERGENCY EVACUATION LIGHTS.  BOTH OPS CHECKED GOOD.  (M)
